MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. HALF TRACK; ROLLER BOARD, PRODUCT CODE

MIZUHO ORTHOPEDIC SYSTEMS, INC. HALF TRACK; ROLLER BOARD, PRODUCT CODE
Model Number 901
Medical Device Problem Codes Connection Problem (2900); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer purchased a half track and they were using it to transfer a patient and during this transfer the part disassembled.No patient injury occured.
 
Additional Manufacturer Narrative
Based on the information obtained from the investigation of the returned device showed brace tubes had seperated from the end plate.The specified dimension from the end plate edge to the center of the hole is 4 × 0.18".The measurements from the returned part were found to be out of specification.
 
Event or Problem Description

Brand Name
HALF TRACK
Common Device Name
ROLLER BOARD, PRODUCT CODE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key24445065
Report Number2921578-2026-00002
Device Sequence Number13325578
Product Code FMR
UDI-Device Identifier00842430107429
UDI-Public(01)00842430107429(10)MIZ250813(11)220813
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901
Device Catalogue Number901
Device Lot NumberMIZ250813
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown